# SDR SWIA2020040850051

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670340953
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLIGHT DECK FLOOR BOARD SUPPORT ANGLE CORRODED AT FS280 BETWEEN LBL9 AND RBL 9   (C-CHECK) RO 4/6/2020   REMOVED AND INSTALLED NEW FLIGHT DECK FLOOR BOARD SUPPORT ANGLE. REF. BOMBARDIER DRAWING  COMPLIED WITH SKYCARD (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) AND M-337 FORM
